MathSciNet Relay Station
MathSciNet bibliographic data
MR765961 35J60 (49A22)
Brezis, Haïm; Lieb, Elliott H. Minimum action solutions of some vector field equations. Comm. Math. Phys. 96 (1984), no. 1, 97–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement